# SDR SWI2024F00598

- Difficulty date: July 5, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N163SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000577
- Aircraft time: 20,175 hours, 11,988 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIDTH REDUCTION OF APPROXIMATELY 1.2MM ON RH OB FLAP TRACK #2A. ASSET: TC2-8911 DUE:11-8-24     (C-CHECK RO 7/22/2024)    FOUND RH OB FLAP TRACK #2A TO BE OUT OF LIMITS. REMOVED AND REPLACED  RH OB FLAP TRACK #2A WITH REF TO AMM 57-54-25. ASSET# TC2-7520 CAL DUE: 4-18-24
